... stopped it but question I feel as I'm not the same person but without it I studder bad in can't focus n way hyper I've lost weight and have a worse temper problem than I did any suggestions if I should stop u know taper off it
Stopping your medicine is a question for your Dr. who knows your body better than anyone at this site. Please contact your Dr. It's not clear which drug you're currently taking. ANY medication for ADHD will cause weight loss in most people. This is entirely normal because your appetite is reduced. Vyvanse side effects include being quick to react or overreact emotionally and rapidly changing moods. Adderall side effects include uncontrolled vocal outbursts.
It's possible to have a drug make you feel you've lost part of your personality. You need to weigh the good and the bad to determine if you want to stop the drug, but you must inform your Dr. about your decision. S/he may have an alternative drug to try that helps you feel more yourself.
Your best choice in Drs. would be one who specializes or frequently treats people with ADD and ADHD. A good psychiatrist is a good choice, but there are non-psychiatric Drs. who specialize in these areas. Seeing a psychiatrist doesn't mean you are crazy. Psychiatrists are highly educated in drugs and dosages and side effects. You may possibly need some counseling for the temper problem.
1) Have the medicine you are on double checked by calling the Dr. and telling him/her your symptoms. Having the right medicine may reduce your temper problems. Give it the time the Dr. says to.
2) If the temper problems continue, ask for a recommendation for counseling.
3) Find a way you can physically and safely let off steam. Like chopping wood, running or some kind of workout.
4) Find ways to laugh because your life is probably very serious and demanding. Watch a funny movie or TV show or find a friend or a pet you can really laugh with or at.
Living with ADHD isn't easy, it's very hard, as you know. Coping with the way other people see you and with your frustration and limitations can be difficult. Counseling can help you. The hard part is finding a good match (counselor) for you. Don't dismiss a counselor until you've met a few times.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Nov 2009 • 3 answers
Posted 28 Jul 2011 • 1 answer
How to get my 6 year old to gain weight using vyvanse 20mg. has been on boost milk for three months?
Posted 22 Aug 2014 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers
Posted 7 May 2015 • 1 answer